# SDR SWAA2021100410745

- Difficulty date: August 23, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N7822A
- Make and model: Boeing 737-76N
- Aircraft serial: 32596
- Aircraft time: 59,949 hours, 29,584 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY DOOR CUT-OUT FWD SHIELD FROM STA 767 TOO STA 787+7; RBL22; WL 154 ; / [01] CORROSION ON SHIELD WAS FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS ARE GIVEN IN THE SRM; [02] VERIFIED CORROSION ON SHIELD WAS FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS ARE GIVEN IN THE SRM; [03] REMOVED ACB FWD SHIELD AT BS767 - BS787; RBL22; WL154 PER SRM 51-40-02-0G-0; [04] LOCATED/DRILLED ACB FWD SHIELD AT BS767 - BS787; RBL22; WL154 PER SRM 51-40-05-0G-0 AND DWG 146A0081; [05] VERIFIED CORRECTIVE ACTION ENTRY 4.; [06] OK TO INSTALL; [07] OK TO INSTALL; [08] INSTALLED PER SRM 51-40-02-0G-0 AND DWG 146A0081; [09] UPDATED PART USE; [10] INSTALLED AFT CARGO BAY FWD SHIELD BS 767 TO 792 RBL 22 WL 154 PER SRM 51-40-02-0G-0 AND DWG 146A0081; [11] VERIFIED INSTALLATION OF ACB FWD SHIELD; BS 767-792; RBL 22; WL 154; PER SRM 51-40-02 AND DWG 146A0081; [12] VERIFIED ALL WORK COMPLETE THIS TASK
